| Model Number |
CCW0T6 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported with a description of intraocular lens was cracked and wasted.Additional information has been received and stated that the procedure was completed with another lens on the same day with company lens.There was no patient harm.According to follow-up notes from surgeon, patient is happy with vision and denies pain.Continuing routine follow-ups and prescribed ophthalmic medications.